MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404457
Medical Device Problem Codes Mechanical Problem (1384); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.Both cylinders passed visual inspection with no damage or abnormalities observed and successfully passed leakage testing.The tenacio pump passed visual inspection with no damage or abnormalities identified and successfully passed leak and functional testing.Device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefits for the product.Based on the information available and the analysis results, the tenacio pump was found to be the over insertion of the krt into the pump block during manufacturing.The allegation of a pump mechanical issue was most likely due to the over inserted kink resistant tubing (krt).A conclusion code of quality control deficiency was assigned to this investigation.
 
Event or Problem Description
It was reported that during an inflatable penile prosthesis (ipp) implant procedure, the medical staff noted that the valve pump was opening while trying to inflate the device, resulting in spontaneous deflation; therefore, a different pump was used to complete the procedure.There were no patient complications.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25638499
Report Number2124215-2026-34244
Device Sequence Number13099621
Product Code JCW
UDI-Device Identifier00191506021474
UDI-Public(01)00191506021474(17)270131(10)1100668311
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100668311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Patient Age79 YR
Patient SexMale